# SDR 08FDEA02512

- Difficulty date: June 27, 2008
- Submitted: July 2, 2008
- Operation: Air carrier
- Aircraft: N467FE
- Make and model: Boeing 727225
- Aircraft serial: 21449
- Aircraft time: 50,447 hours, 35,587 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6516317199
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE WHEEL WELL AFT WALL (STA 351) SURFACE UNDER DOWN LOCK ACTUATOR MOUNT IS CORRODED.  REMOVED CORROSION, NDT, MATERIAL THICKNESS, ORIG. "T" = .072" MAT REMAINING =.065". .007' MAT LOSS.  WITHIN LIMITS REF FED EX  EA NR 7-5310-113999, TREATED AND PRIMED, AND APPLIED CIC TO AFFECTED AREA REF SRM 51-10-6, 51-30-1, 51-30-2 PG 1-10.  THIS IS CLASSIFIED AS A MINOR REPAIR, LEVEL 1 CORROSION.
